# SDR ABXA050211

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 47,166 hours, 52,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S BRIEFCASE LIGHT EMITTED ELECTRICAL SPARKS OUT OF THE LIGHT/LENSE AREA.  MAINTENANCE REPAIRED BROKEN WIRE AT BRIEFCASE LIGHT.  OPS CHECKED OK IAW ABX MAINTENANCE MANUAL 33-10.
